Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 9, Issue 1, Pages 69-80
http://dx.doi.org/10.1080/17486700701839039
Original Article

A Total Variation-Based Reconstruction Method for Dynamic MRI

Department of Mathematics, Piazza Porta S. Donato 5, Bologna, Italy

Received 31 January 2007; Accepted 27 November 2007

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Germana Landi, Elena Loli Piccolomini, and Fabiana Zama, “A Total Variation-Based Reconstruction Method for Dynamic MRI,” Computational and Mathematical Methods in Medicine, vol. 9, no. 1, pp. 69-80, 2008. https://doi.org/10.1080/17486700701839039.